Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 218638, 8 pages
http://dx.doi.org/10.1155/2014/218638
Research Article

On the Octonionic Inclined Curves in the 8-Dimensional Euclidean Space

Department of Mathematics, Faculty of Arts and Sciences, Yildiz Technical University, 34220 Istanbul, Turkey

Received 22 September 2014; Accepted 8 December 2014; Published 23 December 2014

Academic Editor: Hongyong Zhao

Copyright © 2014 Özcan Bektaş and Salim Yüce. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Özcan Bektaş and Salim Yüce, “On the Octonionic Inclined Curves in the 8-Dimensional Euclidean Space,” Mathematical Problems in Engineering, vol. 2014, Article ID 218638, 8 pages, 2014. https://doi.org/10.1155/2014/218638.